# SDR ASAA2020021403138

- Difficulty date: February 10, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,261 hours, 13,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1993
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AT TOP OF DESCENT. RESET WHEN M/C PUSHED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801 #2 CONTROLLER FAULTED TCV THIS PACK ON BIT AND GREEN ON PREV FLT, ON VERIFY HARD FAULTED TCV. REMOVED AND REPLACED RH PACK TCV PER B737-800 AMM 21-51-10/401. INSTALL TEST PASSED.
